# SDR SWIA200616825

- Difficulty date: July 3, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 15,138 hours, 11,842 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372445
- Part serial: 1051P
- Condition: Malfunctioned
- Location: Nr 1 & Nr 2
- Part time: 6,430 hours, 4,989 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT, RECEIVED IAS FLAGS ON BOTH THE CAPTAINS AND FO'S SIDE FOLLOWED BY MACH TRIM, EFIS COMP MON CAUTION MESSAGES FOLLOWED BY ADI TEMP DISAGREE MESSAGE.  PURGED NR 1 AND NR 2 PITOT STATIC SYSTEM AND REPLACED NR 1 AND NR 2 ADC IAW MM 34-13-07 AND ST34-406.  OPS CHECK, PN: 822-0372-445, SN ON: 18PRW  SN OFF: 1725.
